# SDR SIMA20210916005

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 37,959 hours, 33,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN FACING FWD IS INOP-C/A-REMOVED #5 AND #6 INVERTERS IAW AMM 33-50-11 AND SWAPPED LOCATIONS TO VERIFY THAT #6 INVERTER IS INOP. RE-INSTALLED #5 INVERTER TO ITS ORIGINAL LOCATION IAW AMM 33-50-11.
